# SDR SWAA040566

- Difficulty date: February 23, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 63,077 hours, 34,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 07912
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS COVER CRACKED AT ROW 14 DEF.  REMOVED AND REPLACED EEPLS COVER PER MM.
